American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Jonathan M. Fraser. Assouad type dimensions and homogeneity of fractals. Trans. Amer. Math. Soc. 366 (2014) 6687-6733.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Q. Yingst. A characterization of homeomorphic Bernoulli trial measures. Trans. Amer. Math. Soc. 360 (2008) 1103-1131. MR 2346485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Randall Dougherty, R. Daniel Mauldin and Andrew Yingst. On homeomorphic Bernoulli measures on the Cantor space. Trans. Amer. Math. Soc. 359 (2007) 6155-6166. MR 2336321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ørjan Johansen and Alf B. Rustad. Construction and properties of quasi-linear functionals. Trans. Amer. Math. Soc. 358 (2006) 2735-2758. MR 2204054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. J. Grubb. Irreducible partitions and the construction of quasi-measures. Trans. Amer. Math. Soc. 353 (2001) 2059-2072. MR 1813607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] T. V. Panchapagesan. Baire and $\sigma$-Borel characterizations of weakly compact sets in $M(T)$ . Trans. Amer. Math. Soc. 350 (1998) 4839-4847. MR 1615946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lin Zhou. Integral representation of continuous comonotonically additive functionals. Trans. Amer. Math. Soc. 350 (1998) 1811-1822. MR 1373649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Grzegorz Plebanek. Families of sets of positive measure . Trans. Amer. Math. Soc. 332 (1992) 181-191. MR 1044965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Haruto Ohta and Ken-ichi Tamano. Topological spaces whose Baire measure admits a regular Borel extension . Trans. Amer. Math. Soc. 317 (1990) 393-415. MR 946425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gerald Beer and Luzviminda Villar. Borel measures and Hausdorff distance . Trans. Amer. Math. Soc. 307 (1988) 763-772. MR 940226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. J. Gardner and W. F. Pfeffer. Decomposability of Radon measures . Trans. Amer. Math. Soc. 283 (1984) 283-293. MR 735422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. Daniel Mauldin. Measurable representations of preference orders . Trans. Amer. Math. Soc. 275 (1983) 761-769. MR 682730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arnold W. Miller. Corrections and additions to: ``Some properties of measure and category'' . Trans. Amer. Math. Soc. 271 (1982) 347-348. MR 648097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Roy A. Johnson. Products of two Borel measures . Trans. Amer. Math. Soc. 269 (1982) 611-625. MR 637713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arnold W. Miller. Some properties of measure and category . Trans. Amer. Math. Soc. 266 (1981) 93-114. MR 613787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Koumoullis. On perfect measures . Trans. Amer. Math. Soc. 264 (1981) 521-537. MR 603778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. Losert. On the existence of uniformly distributed sequences in compact topological spaces. I . Trans. Amer. Math. Soc. 246 (1978) 463-471. MR 515552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1